# SDR USAA2012101500027

- Difficulty date: October 12, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N949UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000102
- Aircraft time: 10,756 hours, 9,178 cycles
- System (JASC): 5241 · Galley Doors
- Part: Mechanism
- Condition: Out Of Sequence
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 GALLEY DOOR WILL NOT OPEN FROM OUTSIDE.  MAINTENANCE RE-CONFIGURED DOOR TO PROPER SEQUENCE, DOOR OPENS AND CLOSES NORMAL.
